# SDR FDEA201106282477

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812363200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP ON LT REINFORCE BASE JUNCTION AT FRAME 48 FOUND THE HOLE NR 17 FROM TOP WITH CRACKED INDICATION.  PERFORMED REPAIR IAW EA 6-5310-143613,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,   REV 112.
